Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Taxonomic changes in American Metastelmatinae (Apocynaceae-Asclepiadoideae)

Title data

Liede-Schumann, Sigrid ; Meve, Ulrich:
Taxonomic changes in American Metastelmatinae (Apocynaceae-Asclepiadoideae).
In: Novon. Vol. 11 (2001) Issue 2 . - pp. 171-182.
ISSN 1945-6174
DOI: https://doi.org/10.2307/3393054

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: BAYCEER28145
Institutions of the University: Research Institutions > Research Centres > Bayreuth Center of Ecology and Environmental Research- BayCEER
Faculties > Faculty of Biology, Chemistry and Earth Sciences > Department of Biology > Chair Plant Systematics
Faculties
Faculties > Faculty of Biology, Chemistry and Earth Sciences
Faculties > Faculty of Biology, Chemistry and Earth Sciences > Department of Biology
Research Institutions
Research Institutions > Research Centres
Result of work at the UBT: Yes
DDC Subjects: 500 Science
Date Deposited: 27 Nov 2015 07:30
Last Modified: 27 Nov 2015 07:30
URI: https://eref.uni-bayreuth.de/id/eprint/23300